# SDR 2015FA0000365

- Difficulty date: August 3, 2015
- Submitted: August 6, 2015
- Operation: General aviation
- Aircraft: N900R
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0013
- Aircraft time: 2,266 hours, 1,527 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: PP114910A0AS
- Condition: Burned
- Location: Da Panel
- Part time: 2,266 hours, 1,527 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT A CIRCUIT BREAKER, B5, WAS POPPED IN THE WINDSCREEN DEICING SYSTEM.  UPON ACCESSING THE CIRCUIT BREAKERS, THE CONNECTING WIRE WAS FOUND TO BE BURNED.  A CHECK OF THE BREAKERS FOUND THAT THE 3 FOR THE RT WINDSCREEN DEICING SYSTEM WAS BURNED AND BULGING.  ALL OF THE CONNECTORS WERE OF THE PUSH ON TO A TAB DESIGN.  ALL WERE LOOSE.  THE 3 BREAKERS WERE REPLACED AND ALL OF THE CONNECTORS FOR BOTH THE LT AND RT WINDSCREEN DE-ICING CIRCUIT BREAKERS WERE REPLACED.
